# SDR UPS05843780

- Difficulty date: January 13, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 74549374
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING STA XW97 CANOE SUPPORT FITTING ATTACH BOLT HOLES CORRODED & GOUGED.  REMOVED AND REPLACED FITTING REF SRM 51-3-2, 51-1-20D, 51-3-0, MM 20-16-00, 27-51-12.
